MathSciNet Relay Station
MathSciNet bibliographic data
MR2199230 32S65 (37F75)
Loray, Frank A preparation theorem for codimension-one foliations. Ann. of Math. (2) 163 (2006), no. 2, 709–722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement